MathSciNet Relay Station
MathSciNet bibliographic data
MR2595227 90C34 (49J52 90C46)
Kanzi, N.; Nobakhtian, S. Necessary optimality conditions for nonsmooth generalized semi-infinite programming problems. European J. Oper. Res. 205 (2010), no. 2, 253–261.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement